# SDR A6WA201643753

- Difficulty date: April 5, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 30,528 hours, 29,113 cycles
- Engine: Ge CF343B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LEVELING OFF & REDUCING POWER BELOW 79 PERCENT N1 NOTICED THE FOLLOWING INDICATIONS ON RT ENG, FF 1150-1210, N1 70-70.6, N2 83-83.5.  ALL INDICATIONS NORMAL ABOVE 79 PERCENT N1, COMPLIED WITH QRH, SPEED SWITCH OFF, NO EFFECT ON INDICATION, AT IDLE ALL INDICATIONS STILL ERRATIC.  DID NOT FEEL ANYTHING PHYSICALLY IN FLIGHT FROM ENG.  R & R RT FCU.
